Alert archive / Tennessee / River Flood Advisories in 2011
River Flood Advisory 13, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Mar 4, 2011, 10:11 AM CST for Davidson County, Tennessee. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2011, 10:11 AM CST (16:11 UTC)
- Expired
- Mar 5, 2011, 3:49 PM CST
- In force
- 30 hr
- Issued by
- NWS Nashville, TN
County Davidson County, TN
The radar
The Nashville radar (KOHX), 21 km from the middle of the area, began a volume at 16:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mill Creek at Antioch (ANTT1). The gauge peaked at 6.55 ft at Mar 5, 2011, 5:00 PM CST.
- Action stage
- 12 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03431000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
791 WGUS84 KOHX 041611 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 1011 AM CST FRI MAR 4 2011 ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD ADVISORY FOR THE FOLLOWING RIVERS IN MIDDLE TENNESSEE... MILL CREEK NEAR ANTIOCH AFFECTING DAVIDSON COUNTY WHITES CREEK AT BORDEAUX AFFECTING DAVIDSON COUNTY RICHLAND CREEK AT NASHVILLE AFFECTING DAVIDSON COUNTY . SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECT TO DEVELOP ACROSS THE AREA TODAY AND INCREASE IN COVERAGE TONIGHT AND SATURDAY. AS A COLD FRONT MOVES THROUGH THE AREA DURING THE DAY ON SATURDAY...LOCALLY HEAVY RAINFALL WILL DEVELOP...WITH AMOUNTS BETWEEN ONE AND ONE HALF INCHES IN A SHORT PERIOD OF TIME. THIS TYPE OF RAINFALL WILL CAUSE RISES IN THESE CREEKS AND RIVERS...ESPECIALLY TOMORROW AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC037-050411- /O.NEW.KOHX.FL.Y.0013.110304T1611Z-110306T1200Z/ /ANTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1011 AM CST FRI MAR 4 2011 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD ADVISORY FOR THE MILL CREEK NEAR ANTIOCH * AT 09AM FRIDAY THE STAGE WAS 3.4 FEET. * FORECAST STAGE IS 12.96 FEET. * FLOOD STAGE IS 14.0 FEET. * AT 14.0 FEET...FLOODING OF PROPERTIES ALONG THE CREEK BEGINS...PARTICULARLY INDUSTRIAL AREAS NEAR FRANKLIN LIMESTONE ROAD...HAYWOOD LANE...ANTIOCH PIKE... BLUE HOLE ROAD...AND HARDING PLACE. * AT 12.0 FEET...WATER INUNDATES LOW LYING AREAS ALONG THE CREEK FROM INTERSTATE 24 TO NEAR HARDING PLACE. $$ TNC037-050411- /O.NEW.KOHX.FL.Y.0014.110304T1611Z-110306T1200Z/ /BORT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1011 AM CST FRI MAR 4 2011 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD ADVISORY FOR THE WHITES CREEK AT BORDEAUX * AT 09AM FRIDAY THE STAGE WAS 5.4 FEET. * FORECAST STAGE IS 17.80 FEET. * FLOOD STAGE IS 18.0 FEET. * AT 18.0 FEET...FLOODING OF HOMES ALONG HAMILTON AVE IN BORDEAUX OCCURS. * AT 17.0 FEET...WATER APPROACHES THE FOUNDATIONS OF HOMES ALONG HAMILTON AVE IN BORDEAUX. * AT 13.0 FEET...WATER INUNDATES THE BACKYARDS OF HOMES ALONG HAMILTON AVE IN THE BORDEAUX AREA. $$ TNC037-050411- /O.NEW.KOHX.FL.Y.0015.110304T1611Z-110306T1200Z/ /NRCT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1011 AM CST FRI MAR 4 2011 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD ADVISORY FOR THE RICHLAND CREEK AT NASHVILLE * AT 09AM FRIDAY THE STAGE WAS 1.2 FEET. * FORECAST STAGE IS 14.75 FEET. * FLOOD STAGE IS 15.0 FEET. * AT 15.0 FEET...FLOODING OF PROPERTIES ALONG THE CREEK NEAR CHARLOTTE PIKE OCCURS. * AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS...INCLUDING PORTIONS OF THE RICHLAND CREEK GREENWAY AND THE MC CABE FIELD GOLF COURSE. $$
4 follow-up statements
027 WGUS84 KOHX 050410 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 1010 PM CST FRI MAR 4 2011 ...THE FLOOD ADVISORY CONTINUES FOR THE MILL CREEK...WHITES CREEK...RICHLAND CREEK... MILL CREEK NEAR ANTIOCH AFFECTING DAVIDSON COUNTY WHITES CREEK AT BORDEAUX AFFECTING DAVIDSON COUNTY RICHLAND CREEK AT NASHVILLE AFFECTING DAVIDSON COUNTY .SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE FOR THE REMAINDER OF TONIGHT AND THROUGH SATURDAY...AS A COLD FRONT APPROACHES...AND THEN MOVES SLOWLY ACROSS MIDDLE TENNESSEE AS SATURDAY PROGRESSES. LOCALLY HEAVY RAINFALL WILL DEVELOP...WITH AMOUNTS GENERALLY RANGING FROM ONE TO ONE AND A HALF INCHES IN SHORT PERIODS OF TIME. STORM TOTAL RAINFALL AMOUNTS COULD AVERAGE BETWEEN TWO AND THREE INCHES. THIS TYPE OF RAINFALL WILL CAUSE RISES IN THESE CREEKS AND RIVERS...ESPECIALLY DURING THE SATURDAY AFTERNOON AND EVENING TIME FRAME. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC037-051610- /O.CON.KOHX.FL.Y.0013.000000T0000Z-110306T1200Z/ /ANTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1010 PM CST FRI MAR 4 2011 THE FLOOD ADVISORY CONTINUES FOR THE MILL CREEK NEAR ANTIOCH * AT 09PM FRIDAY THE STAGE WAS 3.4 FEET. * FORECAST STATE IS 12.96 FEET * FLOOD STAGE IS 14.0 FEET. * AT 14.0 FEET...FLOODING OF PROPERTIES ALONG THE CREEK BEGINS...PARTICULARLY INDUSTRIAL AREAS NEAR FRANKLIN LIMESTONE ROAD...HAYWOOD LANE...ANTIOCH PIKE... BLUE HOLE ROAD...AND HARDING PLACE. * AT 12.0 FEET...WATER INUNDATES LOW LYING AREAS ALONG THE CREEK FROM INTERSTATE 24 TO NEAR HARDING PLACE. $$ TNC037-051610- /O.CON.KOHX.FL.Y.0014.000000T0000Z-110306T1200Z/ /BORT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1010 PM CST FRI MAR 4 2011 THE FLOOD ADVISORY CONTINUES FOR THE WHITES CREEK AT BORDEAUX * AT 09PM FRIDAY THE STAGE WAS 5.4 FEET. * FORECAST STAGE IS 17.80 FEET * FLOOD STAGE IS 18.0 FEET. * AT 18.0 FEET...FLOODING OF HOMES ALONG HAMILTON AVE IN BORDEAUX OCCURS. * AT 17.0 FEET...WATER APPROACHES THE FOUNDATIONS OF HOMES ALONG HAMILTON AVE IN BORDEAUX. * AT 13.0 FEET...WATER INUNDATES THE BACKYARDS OF HOMES ALONG HAMILTON AVE IN THE BORDEAUX AREA. $$ TNC037-051610- /O.CON.KOHX.FL.Y.0015.000000T0000Z-110306T1200Z/ /NRCT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1010 PM CST FRI MAR 4 2011 THE FLOOD ADVISORY CONTINUES FOR THE RICHLAND CREEK AT NASHVILLE * UNTIL SUNDAY MORNING. * AT 08PM FRIDAY THE STAGE WAS 1.2 FEET. * FLOOD STAGE IS 14.75 FEET * FLOOD STAGE IS 15.0 FEET. * AT 15.0 FEET...FLOODING OF PROPERTIES ALONG THE CREEK NEAR CHARLOTTE PIKE OCCURS. * AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS...INCLUDING PORTIONS OF THE RICHLAND CREEK GREENWAY AND THE MC CABE FIELD GOLF COURSE. $$ 31
550 WGUS84 KOHX 050416 CCA FLSOHX FLOOD ADVISORY...CORRECTED NATIONAL WEATHER SERVICE NASHVILLE TN 1016 PM CST FRI MAR 4 2011 ...THE FLOOD ADVISORY CONTINUES FOR THE MILL CREEK...WHITES CREEK... RICHLAND CREEK... MILL CREEK NEAR ANTIOCH AFFECTING DAVIDSON COUNTY WHITES CREEK AT BORDEAUX AFFECTING DAVIDSON COUNTY RICHLAND CREEK AT NASHVILLE AFFECTING DAVIDSON COUNTY .SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE FOR THE REMAINDER OF TONIGHT AND THROUGH SATURDAY...AS A COLD FRONT APPROACHES...AND THEN MOVES SLOWLY ACROSS MIDDLE TENNESSEE AS SATURDAY PROGRESSES. LOCALLY HEAVY RAINFALL WILL DEVELOP...WITH AMOUNTS GENERALLY RANGING FROM ONE TO ONE AND A HALF INCHES IN SHORT PERIODS OF TIME. STORM TOTAL RAINFALL AMOUNTS COULD AVERAGE BETWEEN TWO AND THREE INCHES. THIS TYPE OF RAINFALL WILL CAUSE RISES IN THESE CREEKS AND RIVERS...ESPECIALLY DURING THE SATURDAY AFTERNOON AND EVENING TIME FRAME. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC037-051610- /O.CON.KOHX.FL.Y.0013.000000T0000Z-110306T1200Z/ /ANTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1016 PM CST FRI MAR 4 2011 THE FLOOD ADVISORY CONTINUES FOR THE MILL CREEK NEAR ANTIOCH * AT 09PM FRIDAY THE STAGE WAS 3.4 FEET. * FORECAST STATE IS 12.96 FEET * FLOOD STAGE IS 14.0 FEET. * AT 14.0 FEET...FLOODING OF PROPERTIES ALONG THE CREEK BEGINS...PARTICULARLY INDUSTRIAL AREAS NEAR FRANKLIN LIMESTONE ROAD...HAYWOOD LANE...ANTIOCH PIKE... BLUE HOLE ROAD...AND HARDING PLACE. * AT 12.0 FEET...WATER INUNDATES LOW LYING AREAS ALONG THE CREEK FROM INTERSTATE 24 TO NEAR HARDING PLACE. $$ TNC037-051610- /O.CON.KOHX.FL.Y.0014.000000T0000Z-110306T1200Z/ /BORT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1016 PM CST FRI MAR 4 2011 THE FLOOD ADVISORY CONTINUES FOR THE WHITES CREEK AT BORDEAUX * AT 09PM FRIDAY THE STAGE WAS 5.4 FEET. * FORECAST STAGE IS 17.80 FEET * FLOOD STAGE IS 18.0 FEET. * AT 18.0 FEET...FLOODING OF HOMES ALONG HAMILTON AVE IN BORDEAUX OCCURS. * AT 17.0 FEET...WATER APPROACHES THE FOUNDATIONS OF HOMES ALONG HAMILTON AVE IN BORDEAUX. * AT 13.0 FEET...WATER INUNDATES THE BACKYARDS OF HOMES ALONG HAMILTON AVE IN THE BORDEAUX AREA. $$ TNC037-051610- /O.CON.KOHX.FL.Y.0015.000000T0000Z-110306T1200Z/ /NRCT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1016 PM CST FRI MAR 4 2011 THE FLOOD ADVISORY CONTINUES FOR THE RICHLAND CREEK AT NASHVILLE * UNTIL SUNDAY MORNING. * AT 08PM FRIDAY THE STAGE WAS 1.2 FEET. * FLOOD STAGE IS 14.75 FEET * FLOOD STAGE IS 15.0 FEET. * AT 15.0 FEET...FLOODING OF PROPERTIES ALONG THE CREEK NEAR CHARLOTTE PIKE OCCURS. * AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS...INCLUDING PORTIONS OF THE RICHLAND CREEK GREENWAY AND THE MC CABE FIELD GOLF COURSE. $$ 31
401 WGUS84 KOHX 051100 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CST SAT MAR 5 2011 ...THE FLOOD ADVISORY CONTINUES FOR THE MILL CREEK...WHITES CREEK...RICHLAND CREEK... MILL CREEK NEAR ANTIOCH AFFECTING DAVIDSON COUNTY WHITES CREEK AT BORDEAUX AFFECTING DAVIDSON COUNTY RICHLAND CREEK AT NASHVILLE AFFECTING DAVIDSON COUNTY . WIDESPREAD RAIN WILL MOVE INTO MIDDLE TENNESSEE TODAY. ONE TO TWO INCH RAINFALL IS EXPECTED WITH LOCALLY HIGHER AMOUNTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC037-052300- /O.CON.KOHX.FL.Y.0013.000000T0000Z-110306T1200Z/ /ANTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 500 AM CST SAT MAR 5 2011 THE FLOOD ADVISORY CONTINUES FOR THE MILL CREEK NEAR ANTIOCH * UNTIL SUNDAY MORNING. * AT 04AM SATURDAY THE STAGE WAS 3.3 FEET. * MILL CREEK IS EXPECTED TO RISE TO NEAR 12 FEET LATE SATURDAY NIGHT. * FLOOD STAGE IS 14.0 FEET. * AT 14.0 FEET...FLOODING OF PROPERTIES ALONG THE CREEK BEGINS...PARTICULARLY INDUSTRIAL AREAS NEAR FRANKLIN LIMESTONE ROAD...HAYWOOD LANE...ANTIOCH PIKE... BLUE HOLE ROAD...AND HARDING PLACE. * AT 12.0 FEET...WATER INUNDATES LOW LYING AREAS ALONG THE CREEK FROM INTERSTATE 24 TO NEAR HARDING PLACE. $$ TNC037-052300- /O.CON.KOHX.FL.Y.0014.000000T0000Z-110306T1200Z/ /BORT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 500 AM CST SAT MAR 5 2011 THE FLOOD ADVISORY CONTINUES FOR THE WHITES CREEK AT BORDEAUX * UNTIL SUNDAY MORNING. * AT 04AM SATURDAY THE STAGE WAS 5.2 FEET. * WHITE CREEK AT BORDEAUX IS EXPECTED TO RISE TO NEAR FLOOD STAGE AROUND MIDNIGHT TONIGHT. * FLOOD STAGE IS 18.0 FEET. * AT 18.0 FEET...FLOODING OF HOMES ALONG HAMILTON AVE IN BORDEAUX OCCURS. * AT 17.0 FEET...WATER APPROACHES THE FOUNDATIONS OF HOMES ALONG HAMILTON AVE IN BORDEAUX. * AT 13.0 FEET...WATER INUNDATES THE BACKYARDS OF HOMES ALONG HAMILTON AVE IN THE BORDEAUX AREA. $$ TNC037-052300- /O.CON.KOHX.FL.Y.0015.000000T0000Z-110306T1200Z/ /NRCT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 500 AM CST SAT MAR 5 2011 THE FLOOD ADVISORY CONTINUES FOR THE RICHLAND CREEK AT NASHVILLE * UNTIL SUNDAY MORNING. * AT 03AM SATURDAY THE STAGE WAS 1.2 FEET. * RICHLAND CREEK AT NASHVILLE IS EXPECTED TO RISE TO NEAR FLOOD STAGE SHORTLY AFTER MIDNIGHT TONIGHT. * FLOOD STAGE IS 15.0 FEET. * AT 15.0 FEET...FLOODING OF PROPERTIES ALONG THE CREEK NEAR CHARLOTTE PIKE OCCURS. * AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS...INCLUDING PORTIONS OF THE RICHLAND CREEK GREENWAY AND THE MC CABE FIELD GOLF COURSE. $$
130 WGUS84 KOHX 052149 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 349 PM CST SAT MAR 5 2011 ...THE FLOOD ADVISORY IS CANCELLED FOR THE MILL CREEK...WHITES CREEK...RICHLAND CREEK... MILL CREEK NEAR ANTIOCH AFFECTING DAVIDSON COUNTY WHITES CREEK AT BORDEAUX AFFECTING DAVIDSON COUNTY RICHLAND CREEK AT NASHVILLE AFFECTING DAVIDSON COUNTY HEAVY RAINS FROM EARLIER HAVE MOVED OUT OF THE AREA AND THE CREEK LEVELS ARE EXPECTED TO REMAIN WELL BELOW FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC037-052219- /O.CAN.KOHX.FL.Y.0013.000000T0000Z-110305T2149Z/ /ANTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 349 PM CST SAT MAR 5 2011 THE FLOOD ADVISORY IS CANCELLED FOR THE MILL CREEK NEAR ANTIOCH * AT 03PM SATURDAY THE STAGE WAS 5.5 FEET. * FLOOD STAGE IS 14.0 FEET. * THE RIVER WILL REMAIN BELOW FLOOD STAGE. $$ TNC037-052219- /O.CAN.KOHX.FL.Y.0014.000000T0000Z-110305T2149Z/ /BORT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 349 PM CST SAT MAR 5 2011 THE FLOOD ADVISORY IS CANCELLED FOR THE WHITES CREEK AT BORDEAUX * AT 03PM SATURDAY THE STAGE WAS 7.8 FEET. * FLOOD STAGE IS 18.0 FEET. * THE RIVER WILL REMAIN BELOW FLOOD STAGE. $$ TNC037-052219- /O.CAN.KOHX.FL.Y.0015.000000T0000Z-110305T2149Z/ /NRCT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 349 PM CST SAT MAR 5 2011 THE FLOOD ADVISORY IS CANCELLED FOR THE RICHLAND CREEK AT NASHVILLE * AT 02PM SATURDAY THE STAGE WAS 2.7 FEET. * FLOOD STAGE IS 15.0 FEET. * HE RIVER WILL REMAIN BELOW FLOOD STAGE. $$
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 4, 6:06 AM CST, 4 hours 5 minutes earlier.
Area forecast discussion, Mar 4, 6:06 AM CST, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 606 AM CST FRI MAR 4 2011 .UPDATE...FOR 12Z TAFS. && .AVIATION... ATM WL MOISTEN TDAY W/SCT RW- THIS AFTN. ORGANIZED AREA OF RW WL MOVE INTO REGION SAT AM...PREVAILING -SHRA/MVFR CIGS STARTING AT 05/06Z KBNA AND 05/09Z KCSV. & .PREV DISCUSSION... /ISSUED 411 AM CST FRI MAR 4 2011/ DISCUSSION... ANALYSIS SHOWING CWA IN WARM SECTOR...WITH WARM FRONT NOW UP ACROSS THE OH VALLEY STRETCHING FROM SFC LOW OUT ACROSS TX. WEAK MOISTURE ADVECTION ALREADY OCCURRING AS SFC/LL WIND TURNING SOUTH AND STRENGTHENING. TX SFC LOW WILL RIDE NORTHEAST TODAY...WHICH WILL KEEP COLD FRONT ACROSS THE PLAINS. GOOD MOISTURE ADVECTION HOWEVER WILL CONTINUE AHEAD. THIS AFTERNOON...MOISTURE LIKELY DEEP ENOUGH COMBINED WITH ML JET STREAK AND ISENT LIFT TO FUEL ISO-SCT SHOWERS/STORMS... ESPECIALLY WEST OF BNA. TONIGHT...SFC LOW ADVANCES INTO THE GREAT LAKES AND COLD FRONT MOVES TO THE MS RIVER TOWARD 12Z...FINALLY CROSSING THE CWA THROUGH 00Z SUNDAY AS ML/UL TROF PUSHES IT ALONG. DEEP MOISTURE ADVECTION WILL CONTINUE WHILE APPROACHING FRONT AND ML JET ENHANCE UVV. SHOWERS/STORMS WILL BECOME WIDESPREAD TONIGHT...REMAINING WIDESPREAD ON SATURDAY AS FRONT PASSES. DURATION OF RAINFALL LIKELY TO PRODUCE 1-3 INCHES...WITH LOCAL 4 SATURDAY INTO SATURDAY EVENING. 3-7 INCHES HAS FALLEN WITH LAST TWO EVENTS AND THIS ADDITIONAL RAIN INCREASING THREAT OF FLOODING. THUS HAVE PUT UP FLOOD WATCH SATURDAY/EVENING. THINGS DRY OUT SUNDAY BEHIND FRONT/UL TROF...AS WELL AS WE EXPERIENCE ANOTHER GOOD COOL DOWN. TEMPS ACROSS THE AREA LARGELY EXPECTED TO BE AOB FREEZING SUNDAY/MONDAY MORNING. ON TUESDAY GOOD WARM UP BEGINS AS NEXT SYSTEM MOVES INTO THE SOUTHEAST US. ON WEDNESDAY...COLD FRONT MOVES INTO WEST TN...AND THEN MOVES ACROSS THE MID-STATE WEDNESDAY NIGHT/EARLY THURSDAY. THIS WILL BRING ANOTHER ROUND OF SHOWERS/STORMS TO THE AREA MID/LATE WEEK. && .OHX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR TNZ005>011-022>034-056>066-075-077>080-093>095. && 04
Hazardous weather outlook, Mar 4, 6:23 AM CST, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 623 AM CST FRI MAR 4 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-051130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 623 AM CST FRI MAR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THERE IS A THREAT OF FLOODING SATURDAY AND SATURDAY EVENING AS A STRONG COLD FRONT PASSES. 1 TO 3 INCHES OF RAIN...WITH UP TO 4 LOCALLY IS POSSIBLE. ANOTHER SYSTEM WILL MOVE IN THE MIDDLE OF NEXT WEEK...POSSIBLY PRODUCING SEVERE THUNDERSTORMS LATER WEDNESDAY. .SPOTTER CALL TO ACTION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. 07
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 4:00 AM CST | Flood Watch | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 36 hr |
| Mar 4, 10:11 AM CST | River Flood Advisory | OHX | Davidson | 30 hr |
| Mar 4, 10:11 AM CST | River Flood Advisory | OHX | Davidson | 30 hr |
| Mar 4, 10:21 AM CST | River Flood Advisory | OHX | Perry | 46 hr |
| Mar 4, 10:45 AM CST | River Flood Advisory | OHX | Bedford, Marshall | 46 hr |
| Mar 4, 10:45 AM CST | River Flood Advisory | OHX | Maury | 46 hr |
| Mar 4, 10:45 AM CST | River Flood Advisory | OHX | Hickman | 46 hr |
Nearby
River Flood Advisories in Tennessee, 2011Every river flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.